# SDR HALA9800070

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7036025
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 508 - DURING CLIMB-OUT AT TAKEOFF POWER 2.05 THE RIGHT ENGINE HAD A FLUCTUATION OF 2.01 TO 2.08 ON THE EPR.  ALL OTHER ENGINE GAUGES SHOWED SAME FLUCTUATION ON THE RT ENGINE.  REMOVED AND REPLACED NR 2 ENGINE FCU PER HAL 97.6.  GROUND RUN CHECK OK.  (M)
